# SDR LR7A2018092101431

- Difficulty date: September 20, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 11,630 hours, 7,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3CLAD0071
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, FOUND THE RT FUSELAGE SKIN GOUGED AT FS817.0E, WL145, RBL62.  REPAIRED IAW SRM, FIG. 53-10-04.
